MathSciNet Relay Station
MathSciNet bibliographic data
MR1510845 DML
Hurwitz, A. Ueber die angenäherte Darstellung der Zahlen durch rationale Brüche. (German) Math. Ann. 44 (1894), no. 2-3, 417–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement